# SDR DALA1230366305

- Difficulty date: May 4, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Nr 6 Spoiler
- Component: Spoiler, Boeing
- Component part number: 65B0231073A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NR 6 SPOILER CRACKED.  NR 6 SPOILER REPLACED PER AMM 27-62-01.
